# SDR CALA2014022790490

- Difficulty date: February 25, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 53,896 hours, 21,500 cycles
- Engine: Iae V2522A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO FLAP SYS FAULT MESSAGE ON ECAM.  FLAPS STUCK IN POSITION NR 2.
